# SDR 99ZZZX806

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50DS
- Make and model: Cessna 650
- Aircraft serial: 6500078
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 41EN456
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR HANDLE WOULD NOT GO UP.  TROUBLESHOT TO NOSE GEAR SQUAT SWITCH.  REMOVED AND REPLACED SWITCH P/N 41EN45-6.  OPERATIONS CHECKED OK.
